# SDR 06FDEA1415

- Difficulty date: April 12, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 51,296 hours, 11,154 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 2024T3
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT FORWARD DOUBLER APPROX FLOOR LEVEL EDGE CHAFED.  FWD CARGO DOOR CUTOUT FWD DAMAGED DOUBLERS REMOVED AS PER SRM 51-33-01 VOL II.  NEW DOUBLERS FABRICATED AS PER SRM 53-50-00 FIG 16 VOL I.  NEW DOUBLERS PROTECTED AS PER SRM 51-21-01 VOL.II.  DOUBLERS AND FILLERS INSTALLED AS PER SRM 51-33-01 VOL.II.  REPAIR CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
